Portugaliae Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 60, No. 3, pp. 353-358 (2003)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



On Moduli of Regular Surfaces with $K^2=8$ $p_g=4$

Paola Supino

Dipartimento di Matematica, Univ. di Ancona,
via Brecce Bianche, 60131 Ancona -- ITALY
E-mail: Supino@dipmat.unian.it

Abstract: Let $S$ be a surface of general type with not birational bicanonical map and that does not contain a pencil of genus 2 curves. If $K^2_S=8$, $p_g(S)=4$ and $q(S)=0$ then $S$ can be given as double cover of a quadric surface. We show that its moduli space is generically smooth of dimension $38$, and single out an open subset. Note that for these surfaces $h^2(S,T_S)$ is not zero.

Full text of the article:

Electronic version published on: 9 Feb 2006. This page was last modified: 27 Nov 2007.

© 2003 Sociedade Portuguesa de Matemática
© 2003–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition